# SDR CA080709003

- Difficulty date: July 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,558 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Ailerons
- Part time: 2,634 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BALL END OF LT AND RT AILERON CONTROL CABLES NOT FULLY ENGAGED IN WW BELLCRANK CABLE SLOT.(FWD CABLE)  BALL END OF LT AND RT AILERON CONTROL CABLES IN WW BELLCRANK CABLE SLOT.(FWD CABLE) REENGAGED PROPERLY IN ACCORDANCE WITH AMM 27-11-03-400-801.  SEE ATTACH PICTURE
